# SDR ASAA2018121627431

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 38,546 hours, 11,415 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG NR 1 WIRE HARNESS MW0311 CHAFFED. GROUNDED - YES. REMOVED AND REPLACED MW0311 HARNESS REF AMM 73-21-06. ACCOMPLISHED BLEED AIR REGULATOR OPS TEST, GROUND WING TAI TEST, AND AVM SYS TEST REF AMM 73-21-06-400-802-F00, ALL OPS NORMAL.
